# SDR DALA2019021901027

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 541-560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION AT CUSP WEB BETWEEN STA 541/560 X=-65 IN REF NRC 00299. NRC 00549: CORROSION LEVEL 2, CUSP WEB BETWEEN STA 541/560 X=-65 WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4 FIG. 215 TABLE 2. (ET) HFEC INSP WAS ACCOMPLISHED ON CUSP WEB BETWEEN STA 541/560 X=-65. AFTER CUT OUT NO CRACKS WERE FOUND PER DC/MD NDT SPM 06-10-01.001 (EQUIP. NORTEC 600 C/N 1601 EXP. 15-MAR-19). (LP #0950659)
